# SDR SWAA2015011935841

- Difficulty date: January 16, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 82,505 hours, 67,843 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 613579
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CLIMBING THROUGH APPROX 13,000' FLIGHT ATTENDANT'S & PAXS IN CABIN NOTED SMELL OF SMOKE, PAINT SMELL NOTED IN COCKPIT BEFORE DONNING O2.  SMOKE WAS SMELLED, NOT VISIBLE.  RT ACM LEAKING OIL.  R & R RT ACM IAW AMM.
